MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 4 PMA; KNEE ARTHROPLASTY

BIOMET UK LTD. OXF ANAT BRG LT LG SIZE 4 PMA; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Concomitant medical products: medical product: oxf twin-peg cmntd fem lg pma, catalog #: 161470, lot #: 497060.Medical product: oxf uni tib tray sz c lm pma, catalog #: 154722, lot #: 966630.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00021, 3002806535-2021-00022.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product has not been returned.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee arthroplasty on an (b)(6) 2020.Subsequently, a revision procedure due to implant fracture was performed on (b)(6) 2021.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00021-1, 3002806535-2021-00022-1.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found no similar complaints reported with these items159555 and 161470.A review of the complaint database over the last 3 years has found 1 similar complaints reported with the item 154722.Risk assessment: the root cause of the issue could not be determined with the information currently available, therefore the specific failure cause within the risk tables could not be selected for comparison.Risk management report documents the estimated residual risk associated with the device within the reported event.The reported event states revision due to fall causing implant fracture.This incident has a severity score of 3 which is defined in the rmr as: prescribed medical or surgical intervention to preclude permanent impairment of a body function or body structure.Contributed to minor, temporary, or medically reversible injury.The outcome of the reported event (surgical intervention) is considered to be within the severity of the rmf.No corrective or preventive actions are deemed necessary at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description

Brand Name
OXF ANAT BRG LT LG SIZE 4 PMA
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11228539
Report Number3002806535-2021-00020
Device Sequence Number11658513
Product Code NRA
UDI-Device Identifier05019279786015
UDI-Public05019279786015
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2024
Device Model NumberN/A
Device Catalogue Number159555
Device Lot Number550910
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;